# SDR DL757091996

- Difficulty date: December 13, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 61,237 hours, 28,409 cycles
- Engine: Pwa PW2037
- Engine time: 24,691 hours, 10,223 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 PYLON RT STRUT UPPER CHORD WAS FOUND CRACKED AT A FASTENER LOCATION IN THE VERTICAL FLANGE JUST AFT OF THE BRACKET AT NSTA 136. THE CRACK PROPAGATED FROM THIS FASTENER LOCATION THROUGH THE CHORD RADIUS AND INTO A FASTENER LOCATION IN THE HORIZONTAL FLANGE OF THE CHORD.  ERA 478656-14 WAS ISSUED TO ADDRESS THIS DAMAGE.
